American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D09) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Benjamin D. Sokolowsky, Amy G. VanHooft, Rachel M. Volkert and Clifford A. Reiter. An infinite family of perfect parallelepipeds. Math. Comp. 83 (2014) 2441-2454.
Abstract, references, and article information   
View Article: PDF

[2] Florian Luca and Filip Najman. Errata to ``On the largest prime factor of $x^2-1$''. Math. Comp. 83 (2014) 337-337.
Abstract, references, and article information   
View Article: PDF

[3] Mark Watkins. Some comments about Indefinite LLL. Contemporary Mathematics 587 (2013) 233-243.
Book volume table of contents   
View Article: PDF

[4] Wai Kiu Chan and Byeong-Kweon Oh. Representations of integral quadratic polynomials. Contemporary Mathematics 587 (2013) 31-46.
Book volume table of contents   
View Article: PDF

[5] Bo-Hae Im. Concordant numbers within arithmetic progressions and elliptic curves. Proc. Amer. Math. Soc. 141 (2013) 791-800.
Abstract, references, and article information   
View Article: PDF

[6] Norio Nawata. $C^*$-algebras associated with real multiplication. Proc. Amer. Math. Soc. 140 (2012) 3409-3419.
Abstract, references, and article information   
View Article: PDF

[7] Jean Bourgain and Elena Fuchs. A proof of the positive density conjecture for integer Apollonian circle packings. J. Amer. Math. Soc. 24 (2011) 945-967. MR 2813334.
Abstract, references, and article information   
View Article: PDF

[8] Étienne Fouvry, Florian Luca, Francesco Pappalardi and Igor E. Shparlinski. Counting dihedral and quaternionic extensions. Trans. Amer. Math. Soc. 363 (2011) 3233-3253. MR 2775805.
Abstract, references, and article information   
View Article: PDF

[9] Goro Shimura. Quadratic Diophantine equations, the class number, and the mass formula. Bull. Amer. Math. Soc. 43 (2006) 285-304. MR 2223009.
Abstract, references, and article information
View Article: PDF

[10] Pingzhi Yuan. On the number of solutions of $x^2-4m(m+1)y^2=y^2-bz^2=1$. Proc. Amer. Math. Soc. 132 (2004) 1561-1566. MR 2051114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Keith Matthews. Thue's theorem and the diophantine equation $x^2-Dy^2=\pm N$. Math. Comp. 71 (2002) 1281-1286. MR 1898757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Florian Luca and Michal Krizek. On the solutions of the congruence $n^{2}\equiv 1~(mod~\phi ^{2}(n))$. Proc. Amer. Math. Soc. 129 (2001) 2191-2196. MR 1823899.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Walter Feit. Some Diophantine equations of the form $x^{2}-py^{2} =z$. Proc. Amer. Math. Soc. 129 (2001) 623-625. MR 1800243.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Andrej Dujella. A proof of the Hoggatt-Bergum conjecture . Proc. Amer. Math. Soc. 127 (1999) 1999-2005. MR 1605956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] P. G. Walsh. On two classes of simultaneous Pell equations with no solutions. Math. Comp. 68 (1999) 385-388. MR 1622101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kiran S. Kedlaya. Solving constrained Pell equations. Math. Comp. 67 (1998) 833-842. MR 1443123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. S. Anglin. Simultaneous Pell equations. Math. Comp. 65 (1996) 355-359. MR 1325861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Andrew Granville and Ken Ono. Defect zero blocks for finite simple groups . Trans. Amer. Math. Soc. 348 (1996) 331-347. MR 1321575.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Dmitry Jakobson. On quantum limits on flat tori. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 80-86. MR 1350683.
Abstract, references, and article information   
View Article: PDF

[20] Stan Wagon. Quintuples with square triplets . Math. Comp. 64 (1995) 1755-1756. MR 1308462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daniel Cass and Pasquale J. Arpaia. Matrix generation of Pythagorean $n$-tuples . Proc. Amer. Math. Soc. 109 (1990) 1-7. MR 1000148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kenneth Hardy, Joseph B. Muskat and Kenneth S. Williams. A deterministic algorithm for solving $n=fu\sp 2+gv\sp 2$ in coprime integers $u$ and $v$ . Math. Comp. 55 (1990) 327-343. MR 1023762.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] J. Lagrange and J. Leech. Two triads of squares . Math. Comp. 46 (1986) 751-758. MR 829644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard H. Hudson. Products and sums of powers of binomial coefficients mod $p$ and solutions of certain quaternary Diophantine systems . Math. Comp. 43 (1984) 603-613. MR 758208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Morgan Ward. Conditions for the solubility of the Diophantine equation $x\sp 2-My\sp 2=-1$ . Trans. Amer. Math. Soc. 33 (1931) 712-718. MR 1501611.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1